# SDR SWAA2021121449277

- Difficulty date: December 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHT BATTERY PACK (M1673 AFT GALLEY; CEILING; L/H) WILL NOT CHARGE ; EMERGENCY EXIT LIGHT BATTERY PACK (M1673 AFT GALLEY; CEILING; LH) WILL NOT CHARGE / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673; OPS CHECK GOOD IAW AMM 33-51-06-960-805.; [02] VERIFIED STEP 1 AUDIT CW
